# SDR CA121221010

- Difficulty date: December 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B-3
- Aircraft time: 17,791 hours
- Engine: Allsn 250C20B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 20606272111
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED ON PREFLIGHT GROUND CHECK THAT HIS N2 DROOP COMPENSATOR, BEEP RANGE, WAS WRONG, 103-94 PERCENT N2, INSTEAD OF REQUIRED 101-96 PERCENT AND NOTIFIED MAINTENANCE STAFF.  MAINTENANCE RESET, BEEP RANGE AND INSTRUCTED PILOT TO CHECK AGAIN UPON RUN-UP.  BEEP RANGE WAS FOUND TO BE 106-90 PERCENT AND ON INSPECTION MAINTENANCE FOUND THAT THE ACTUATOR ROD HAD WOUND ITS WAY FULLY OFF THE ACTUATOR MOTOR.  SUSPECTED LIMIT SWITCH FAILURE.  LINEAR ACTUATOR ASSY WAS REPLACED WITH A SERVICEABLE COMPONENT, AND NO FURTHER DIFFICULTIES WERE ENCOUNTERED.
